Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 932145, 10 pages
http://dx.doi.org/10.1155/2013/932145
Research Article

On Linear and Nonlinear Fourth-Order Eigenvalue Problems with Nonlocal Boundary Condition

School of Mathematics and Statistics, Zhejiang University of Finance & Economics, Hangzhou 310018, China

Received 18 December 2012; Revised 13 February 2013; Accepted 15 February 2013

Academic Editor: Feliz Minhós

Copyright © 2013 Dongming Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongming Yan, “On Linear and Nonlinear Fourth-Order Eigenvalue Problems with Nonlocal Boundary Condition,” Journal of Function Spaces and Applications, vol. 2013, Article ID 932145, 10 pages, 2013. https://doi.org/10.1155/2013/932145.